# SDR QXEA2019111300413

- Difficulty date: November 12, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N645QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000768
- Aircraft time: 2,587 hours, 1,602 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CALL WAS RECEIVED FROM FLIGHT ATTENDANT "A" ADVISING THAT SMOKE WAS COMING OUT OF THE FORWARD GALLEY TRASH BIN. THE FORWARD GALLEY FIRE EXTINGUISHER WAS USED. THE SMELL OF SMOKE WAS DETECTED BY OUR FLIGHT ATTENDANT "A" AND A FIRST CLASS PASSENGER. REMOVED FROM SERVICE. UPON ENTERING AIRCRAFT, NO UNUSUAL SMELLS NOTED. INSPECTED FORWARD GALLEY AND TRASH PIN WITH THE FIRE DEPARTMENT FOR SIGNS OF FIRE OR SMOKE DAMAGE. NONE FOUND. FIRE DEPARTMENT AGREES.  TRASH BIN WAS FOUND FULL OF STEAMING HOT COFFEE. NO UNUSUAL SMELLS NOTED. NO SMOKE NOTED. FIRE EXTINGUISHER REPLACED.  FIM AND AMM PROCEDURES FOR SMELL/SMOKE ACCOMPLISHED. NO DEFECTS OR DAMAGE NOTED AT THIS TIME. RETURNED TO SERVICE.
